Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Guest T-Virus

DHEA

Guest T-Virus

Do you guys think it would be alright for me to take a DHEA supplement? I know it can cause more ackneez, but I don't really care about that because I've got BP. The only thing I'm actually concerned about is that hair loss and stunted growth are both possible side-effects. Should I be worried about that?

Share this post


Link to post
Share on other sites

you shouldnt self supplement these type hormonal based stuff on your own without a pracitioner. I did that and when I had a ASI test my DHEA was way too high lol which can affect insulin and cortisol levels.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×